MathSciNet Relay Station
MathSciNet bibliographic data
MR997684 (90i:58183) 58F99
Sinaĭ, Ya. G.; Khanin, K. M. Smoothness of conjugacies of diffeomorphisms of the circle with rotations. (Russian) Uspekhi Mat. Nauk 44 (1989), no. 1(265), 57--82, 247; translation in Russian Math. Surveys 44 (1989), no. 1, 69–99
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement